# SDR SWAA2016020348642

- Difficulty date: December 16, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CRACKED, ON INTERNAL STRUCTURE AT HOLE ON WEB, LOCATED 5.5" FROM FWD EDGE.  REPAIRED CROSS BEAM E IAW EA.
